-
1
-
-
0003851729
-
-
Dover, New York
-
Abramowitz, M.; Stegun, I. A. Handbook of mathematical functions, with formulas, graphs, and mathematical tables. Dover, New York, 1966.
-
(1966)
Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables
-
-
Abramowitz, M.1
Stegun, I.A.2
-
2
-
-
84990617857
-
Scattering and inverse scattering for first order systems
-
Beals, R.; Coifman, R. R. Scattering and inverse scattering for first order systems. Comm. Pure Appl. Math., 37 (1984), 39-90.
-
(1984)
Comm. Pure Appl. Math.
, vol.37
, pp. 39-90
-
-
Beals, R.1
Coifman, R.R.2
-
3
-
-
0003225472
-
Direct and inverse scattering on the line
-
American Mathematical Society, Providence, R.I.
-
Beals, R.; Deift, P.; Tomei, C. Direct and inverse scattering on the line. Mathematical Surveys and Monographs, 28. American Mathematical Society, Providence, R.I., 1988.
-
(1988)
Mathematical Surveys and Monographs
, vol.28
-
-
Beals, R.1
Deift, P.2
Tomei, C.3
-
5
-
-
0003247674
-
Factorization of matrix functions and singular integral operators
-
Birkhäuser, Basel-Boston
-
Clancey, K. F.; Gohberg, I. Factorization of matrix functions and singular integral operators. Operator Theory: Advances and Applications, 3. Birkhäuser, Basel-Boston, 1981.
-
(1981)
Operator Theory: Advances and Applications
, pp. 3
-
-
Clancey, K.F.1
Gohberg, I.2
-
6
-
-
0003346458
-
Orthogonal polynomials and random matrices: A Riemann-Hilbert approach
-
Courant Institute, New York
-
Deift, P. Orthogonal polynomials and random matrices: a Riemann-Hilbert approach. Courant Lecture Notes in Mathematics, 3. Courant Institute, New York, 1999.
-
(1999)
Courant Lecture Notes in Mathematics
, vol.3
-
-
Deift, P.1
-
7
-
-
0031493906
-
A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics
-
Deift, P. A.; Its, A. R.; Zhou, Z. A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics. Ann. of Math. (2) 146 (1997), 149-235.
-
(1997)
Ann. of Math.
, vol.146
, Issue.2
, pp. 149-235
-
-
Deift, P.A.1
Its, A.R.2
Zhou, Z.3
-
8
-
-
0009291093
-
New results for the asymptotics of orthogonal polynomials and related problems via the Lax-Levermore method
-
Venice
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R. New results for the asymptotics of orthogonal polynomials and related problems via the Lax-Levermore method. Recent advances in partial differential equations, Venice 1996, 87-104. Proc. Sympos. Appl. Math., 54. Amer. Math. Soc., Providence, R.I., 1998.
-
(1996)
Recent Advances in Partial Differential Equations
, pp. 87-104
-
-
Deift, P.1
Kriecherbauer, T.2
McLaughlin, K.T.-R.3
-
9
-
-
0040825843
-
-
Amer. Math. Soc., Providence, R.I.
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R. New results for the asymptotics of orthogonal polynomials and related problems via the Lax-Levermore method. Recent advances in partial differential equations, Venice 1996, 87-104. Proc. Sympos. Appl. Math., 54. Amer. Math. Soc., Providence, R.I., 1998.
-
(1998)
Proc. Sympos. Appl. Math.
, vol.54
-
-
-
10
-
-
1842689760
-
Asymptotics for poly-nomials orthogonal with respect to varying exponential weights
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R; Venakides, S.; Zhou, X. Asymptotics for poly-nomials orthogonal with respect to varying exponential weights. Internat. Math. Res. Notices 1997, no. 16, 759-782.
-
(1997)
Internat. Math. Res. Notices
, vol.16
, pp. 759-782
-
-
Deift, P.1
Kriecherbauer, T.2
McLaughlin, K.T.-R.3
Venakides, S.4
Zhou, X.5
-
11
-
-
0033459230
-
Strong asymptotics of orthogonal polynomials with respect to exponential weights
-
to appear
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R; Venakides, S.; Zhou, X. Strong asymptotics of orthogonal polynomials with respect to exponential weights. Comm. Pure Appl. Math. 52 (1999), to appear.
-
(1999)
Comm. Pure Appl. Math.
, vol.52
-
-
Deift, P.1
Kriecherbauer, T.2
McLaughlin, K.T.-R.3
Venakides, S.4
Zhou, X.5
-
12
-
-
1842665167
-
New results in small dispersion KdV by an extension of the steepest descent method for Riemann-Hilbert problems
-
Deift, P.; Venakides, S.; Zhou, X. New results in small dispersion KdV by an extension of the steepest descent method for Riemann-Hilbert problems. Internat. Math. Res. Notices 1997, no. 6, 286-299
-
(1997)
Internat. Math. Res. Notices
, vol.6
, pp. 286-299
-
-
Deift, P.1
Venakides, S.2
Zhou, X.3
-
13
-
-
0001525213
-
A steepest descent method for oscillatory Riemann-Hilbert problems
-
Asymptotics for the MKdV equation no. 2
-
Deift, P.; Zhou, X. A steepest descent method for oscillatory Riemann-Hilbert problems. Asymptotics for the MKdV equation. Ann. of Math. (2) 137 (1993), no. 2, 295-368.
-
(1993)
Ann. of Math.
, vol.137
, Issue.2
, pp. 295-368
-
-
Deift, P.1
Zhou, X.2
-
14
-
-
84990647031
-
Asymptotics for the painlevé II equation
-
Deift, P. A.; Zhou, X. Asymptotics for the Painlevé II equation. Comm. Pure Appl. Math. 48 (1995), no. 3, 277-337.
-
(1995)
Comm. Pure Appl. Math.
, vol.48
, Issue.3
, pp. 277-337
-
-
Deift, P.A.1
Zhou, X.2
-
15
-
-
4243825006
-
Long time behavior of the non-focusing nonlinear pasturschrödinger equation - A case study
-
University of Tokyo
-
Deift, P.; Zhou, X. Long time behavior of the non-focusing nonlinear pasturSchrödinger equation - a case study. NS: Lectures in Mathematical Sciences, 5. University of Tokyo, 1994.
-
(1994)
NS: Lectures in Mathematical Sciences
, vol.5
-
-
Deift, P.1
Zhou, X.2
-
16
-
-
84928007477
-
Theta-functions and nonlinear equations
-
(Russian) (218)
-
Dubrovin, B. A. Theta-functions and nonlinear equations. (Russian) Uspekhi Mat. Nauk 36 (1981), no. 2(218), 11-80. Russ. Math. Surv. 36:2 (1981), 11-92.
-
(1981)
Uspekhi Mat. Nauk
, vol.36
, Issue.2
, pp. 11-80
-
-
Dubrovin, B.A.1
-
17
-
-
84928007477
-
-
Dubrovin, B. A. Theta-functions and nonlinear equations. (Russian) Uspekhi Mat. Nauk 36 (1981), no. 2(218), 11-80. Russ. Math. Surv. 36:2 (1981), 11-92.
-
(1981)
, vol.36
, Issue.2
, pp. 11-92
-
-
-
18
-
-
0031540140
-
The behavior of the Weyl function in the zero-dispersion KdV limit
-
Ercolani, N. M.; Levermore, C. D.; Zhang, T. The behavior of the Weyl function in the zero-dispersion KdV limit. Comm. Math. Phys. 183 (1997), no. 1, 119-143.
-
(1997)
Comm. Math. Phys.
, vol.183
, Issue.1
, pp. 119-143
-
-
Ercolani, N.M.1
Levermore, C.D.2
Zhang, T.3
-
21
-
-
0000533283
-
Discrete painlevé equations and their appearance in quantum gravity
-
Fokas, A. S.; Its, A. R.; Kitaev, A. V. Discrete Painlevé equations and their appearance in quantum gravity. Comm. Math. Phys. 142 (1991), no. 2, 313-344.
-
(1991)
Comm. Math. Phys.
, vol.142
, Issue.2
, pp. 313-344
-
-
Fokas, A.S.1
Its, A.R.2
Kitaev, A.V.3
-
22
-
-
0001283085
-
The isomonodromy approach to matrix models in 2D quantum gravity
-
Fokas, A. S.; Its, A. R.; Kitaev, A. V. The isomonodromy approach to matrix models in 2D quantum gravity. Comm. Math. Phys. 147 (1992), no. 2, 395-430.
-
(1992)
Comm. Math. Phys.
, vol.147
, Issue.2
, pp. 395-430
-
-
Fokas, A.S.1
Its, A.R.2
Kitaev, A.V.3
-
23
-
-
0001865474
-
Sur la loi limite de l'es pacement des valeurs propres d'une matrice aléatoire
-
Gaudin, M. Sur la loi limite de l'es pacement des valeurs propres d'une matrice aléatoire. Nucl. Phys. 25 (1961), 447-458.
-
(1961)
Nucl. Phys.
, vol.25
, pp. 447-458
-
-
Gaudin, M.1
-
24
-
-
0003219756
-
The isomonodromic deformation method in the theory of painlevé equations
-
Springer-Verlag, Berlin-New York,
-
Its, A. R.; Novokshenov, V. Yu. The isomonodromic deformation method in the theory of Painlevé equations. Lecture Notes in Mathematics, 1191. Springer-Verlag, Berlin-New York, 1986.
-
(1986)
Lecture Notes in Mathematics
, vol.1191
-
-
Its, A.R.1
Novokshenov, V.Y.2
-
25
-
-
0001459956
-
On fluctuations of eigenvalues of random hermitian matrices
-
Johansson, K. On fluctuations of eigenvalues of random Hermitian matrices. Duke Math. J. 91 (1998), no. 1, 151-204.
-
(1998)
Duke Math. J.
, vol.91
, Issue.1
, pp. 151-204
-
-
Johansson, K.1
-
26
-
-
0003253039
-
Random matrices, frobenius eigenvalues, and monodromy
-
American Mathematical Society, Providence, R.I.
-
Katz, N. M.; Sarnak, P. Random matrices, Frobenius eigenvalues, and monodromy. American Mathematical Society Colloquium Publications, 45. American Mathematical Society, Providence, R.I., 1999.
-
(1999)
American Mathematical Society Colloquium Publications
, vol.45
-
-
Katz, N.M.1
Sarnak, P.2
-
27
-
-
84990575581
-
The small dispersion limit of the Korteweg-de Vries equation. I. II. III
-
Lax, P. D.; Levermore, C. D. The small dispersion limit of the Korteweg-de Vries equation. I. II. III. Comm. Pure Appl. Math. 36 (1983), no. 3, 253-290; 36 (1983), no. 5, 571-593; 36 (1983), no. 6, 809-829.
-
(1983)
Comm. Pure Appl. Math.
, vol.36
, Issue.3
, pp. 253-290
-
-
Lax, P.D.1
Levermore, C.D.2
-
28
-
-
0039639337
-
-
Lax, P. D.; Levermore, C. D. The small dispersion limit of the Korteweg-de Vries equation. I. II. III. Comm. Pure Appl. Math. 36 (1983), no. 3, 253-290; 36 (1983), no. 5, 571-593; 36 (1983), no. 6, 809-829.
-
(1983)
, vol.36
, Issue.5
, pp. 571-593
-
-
-
29
-
-
0039639338
-
-
Lax, P. D.; Levermore, C. D. The small dispersion limit of the Korteweg-de Vries equation. I. II. III. Comm. Pure Appl. Math. 36 (1983), no. 3, 253-290; 36 (1983), no. 5, 571-593; 36 (1983), no. 6, 809-829.
-
(1983)
, vol.36
, Issue.6
, pp. 809-829
-
-
-
30
-
-
0009156708
-
Strong asymptotics for extremal errors and polynomials associated with erdös-type weights
-
Longman, Harlow; copublished in the United States with John Wiley, New York
-
Lubinsky, D. S. Strong asymptotics for extremal errors and polynomials associated with Erdös-type weights. Pitman Research Notes in Mathematics Series, 202. Longman, Harlow; copublished in the United States with John Wiley, New York, 1989.
-
(1989)
Pitman Research Notes in Mathematics Series
, vol.202
-
-
Lubinsky, D.S.1
-
32
-
-
0001358033
-
On the density of eigenvalues of a random matrix
-
Mehta, M. L.; Gaudin, M. On the density of eigenvalues of a random matrix. Nuclear Phys. 18 (1960), 420-427.
-
(1960)
Nuclear Phys.
, vol.18
, pp. 420-427
-
-
Mehta, M.L.1
Gaudin, M.2
-
34
-
-
0010114979
-
Spectral and probabilistic aspects of matrix models
-
Kaciveli
-
Pastur, L. A. Spectral and probabilistic aspects of matrix models. Algebraic and geometric methods in mathematical physics (Kaciveli, 1993), 207-242. Math. Phys. Stud., 19. Kluwer, Dordrecht, 1996.
-
(1993)
Algebraic and Geometric Methods in Mathematical Physics
, pp. 207-242
-
-
Pastur, L.A.1
-
35
-
-
0039047335
-
-
Kluwer, Dordrecht
-
Pastur, L. A. Spectral and probabilistic aspects of matrix models. Algebraic and geometric methods in mathematical physics (Kaciveli, 1993), 207-242. Math. Phys. Stud., 19. Kluwer, Dordrecht, 1996.
-
(1996)
Math. Phys. Stud.
, vol.19
-
-
-
36
-
-
0030684834
-
Universality of the local eigenvalue statistics for a class of unitary invariant random matrix ensembles
-
Pastur, L.; Shcherbina, M. Universality of the local eigenvalue statistics for a class of unitary invariant random matrix ensembles. J. Statist. Phys. 86 (1997), no. 1-2, 109-147.
-
(1997)
J. Statist. Phys.
, vol.86
, Issue.1-2
, pp. 109-147
-
-
Pastur, L.1
Shcherbina, M.2
-
38
-
-
0004034109
-
-
Springer, Berlin
-
Rakhmanov, E. A. Strong asymptotics for orthogonal polynomials. Methods of approximation theory in complex analysis and mathematical physics (Leningrad, 1991), 71-97. Lecture Notes in Math., 1550, Springer, Berlin, 1993.
-
(1993)
Lecture Notes in Math.
, pp. 1550
-
-
-
39
-
-
0003276274
-
Methods of modern mathematical physics
-
IV Academic Press [Harcourt Brace Jovanovich], New York-London
-
Reed, M.; Simon, B. Methods of modern mathematical physics. IV. Analysis of operators. Academic Press [Harcourt Brace Jovanovich], New York-London, 1978.
-
(1978)
Analysis of Operators
-
-
Reed, M.1
Simon, B.2
-
40
-
-
0039430262
-
One-dimensional perturbations of a differential operator, and the inverse scattering problem
-
(Russian) (Russian), Izdat. "Nauka," Moscow
-
Sabat, A. B. One-dimensional perturbations of a differential operator, and the inverse scattering problem. (Russian) Problems in mechanics and mathematical physics (Russian), 279-296, 298. Izdat. "Nauka," Moscow, 1976.
-
(1976)
Problems in Mechanics and Mathematical Physics
, pp. 279-296
-
-
Sabat, A.B.1
-
43
-
-
0003456181
-
Trace ideals and their applications. London mathematical society
-
Cambridge University Press, Cambridge-New York
-
Simon, B. Trace ideals and their applications. London Mathematical Society Lecture Note Series, 35. Cambridge University Press, Cambridge-New York, 1979.
-
(1979)
Lecture Note Series
, pp. 35
-
-
Simon, B.1
-
45
-
-
0000509583
-
The Riemann-Hilbert problem and inverse scattering
-
Zhou, X. The Riemann-Hilbert problem and inverse scattering. SIAM J. Math. Anal. 20 (1989), no. 4, 966-986.
-
(1989)
SIAM J. Math. Anal.
, vol.20
, Issue.4
, pp. 966-986
-
-
Zhou, X.1
|